American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18.10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Irwin S. Pressman. The Baer sum functor and algebraic $K$-theory . Trans. Amer. Math. Soc. 162 (1971) 273-286. MR 0283048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John A. Beachy. Generating and cogenerating structures . Trans. Amer. Math. Soc. 158 (1971) 75-92. MR 0288160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Horst Herrlich and George E. Strecker. Coreflective subcategories . Trans. Amer. Math. Soc. 157 (1971) 205-226. MR 0280561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Fisher Palmquist and David C. Newell. Bifunctors and adjoint pairs . Trans. Amer. Math. Soc. 155 (1971) 293-303. MR 0274553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dana I. Schlomiuk. An elementary theory of the category of topological spaces . Trans. Amer. Math. Soc. 149 (1970) 259-278. MR 0258914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Horst Herrlich. Limit-operators and topological coreflections . Trans. Amer. Math. Soc. 146 (1969) 203-210. MR 0252473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Baron. Reflectors as compositions of epi-reflectors . Trans. Amer. Math. Soc. 136 (1969) 499-508. MR 0236237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. F. Kennison. Reflective functors in general topology and elsewhere . Trans. Amer. Math. Soc. 118 (1965) 303-315. MR 0174611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Leonard Evens. A generalization of the transfer map in the cohomology of groups . Trans. Amer. Math. Soc. 108 (1963) 54-65. MR 0153725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Daniel M. Kan. Adjoint functors . Trans. Amer. Math. Soc. 87 (1958) 294-329. MR 0131451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1